Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Results 1 to 3 of 3
  1. #1

    Paranoia: Emo (Propecia)

    I am afraid I am getting too emotional. I read that testosterone can lead to more confidence and steadiness. Instead, I have zero confidence sometimes even unwarranted. I have been taking finasteride for a while now and that may be a contributing factor b.c it increases estrogen. Any thoughts?

  2. #2
    Senior Member antman's Avatar
    Join Date
    Jan 2012
    Location
    Australia
    Age
    24
    Posts
    363

    Re: Paranoia: Emo (Propecia)

    just get a blood test for your hormone levels and if they are in the normal psychological range then it's probably something else.

  3. #3
    Senior Member
    Join Date
    Nov 2010
    Posts
    978

    Re: Paranoia: Emo (Propecia)

    Extremely low T levels coupled with high estrogen levels could possibly result in some mood problems, but that's usually the result of a mental problem such as depression.

    If high T levels resulted in high confidence, psychologists would be pumping all their patients up with it to treat their issues. Think of it this way; guys that take roids to gain muscle are almost universally extremely unconfident, have a low self esteem, fragile state of mind and are EXTREMELY emotional.

    Keep in mind Finasteride on average actually boosts your T levels. However, it can also rarely cause depression, which may or may not be hormonal in nature.

    One way to test is to (talk to your doctor first) come off Finasteride for a few weeks or months, just to see if your mood goes back to normal. If it does, then fin might be to blame.

Similar Threads

  1. Paranoia becoming reality.
    By paranoia in forum Tell Your Story
    Replies: 0
    Last Post: August 21st, 2012, 07:35 PM
  2. (possibly unwarranted) paranoia about hairloss
    By vulpes in forum Men's General Hair Loss Discussions
    Replies: 0
    Last Post: January 26th, 2012, 12:00 PM
  3. Worried about my temples. Paranoia?
    By jonnykino in forum Men's General Hair Loss Discussions
    Replies: 10
    Last Post: January 17th, 2012, 01:29 PM
  4. 18 and thinning/balding, or just paranoia?
    By Persona in forum Men's General Hair Loss Discussions
    Replies: 5
    Last Post: March 7th, 2009, 08:59 PM
  5. [E/N] Saw Palmetto = Emo
    By bombscience in forum Alternative Treatments
    Replies: 11
    Last Post: August 2nd, 2003, 11:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •